# SDR UIEA2021100202164

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP "PRESS" LIGHT NOT ILLUMINATED WITH SWITCH OFF.( TURNED APU POWER OFF AND PERFORMED FUEL BOOST PUMP PRESSURE SWITCH TEST IAW AMM 28-42-01. NO DEFECT NOTED, PRESS LIGHT & ASSOCIATED EICAS MSG'S APPEAR AS REQ'. OK FOR SERVICE. )
